It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-23-2007, 06:08 AM   #1
Newbie
(male)
 
Join Date: Aug 2007
Location: Boston
Posts: 9
jacem1222 HB User
MS Contin

Hi,I have been taking 300mg daily of MS Contin a day for chronic back pain for about a year now.Recently I have been feeling very strange,during the day I feel like I'm in a dream and nothing seems real,and nightime is the worst,I close my eyes to fall asleep and have weird,weird feelings,like I'm not going to wake up,racing thought s,heart pounding,panic attack like symptoms.I have ativan,and valium but they don't help.Now I am so afraid to go to sleep I usually try not to.I'll just fall asleep from pure exhaustion.It's getting to the point that I'm ready to go and get a brain scan for i'm sure i must have something wrong.I can't live like this anymore,I'm terrified every minute i'm awake.Please if anyone can offer any help.Thank you in advance for any help.

 
Sponsors Lightbulb
   
Old 08-23-2007, 08:28 AM   #2
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 10,133
feelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB User
Re: MS Contin

you might do better down on the pain management forum a scroll on down the boards here.there are many people who do take this med for their chronic pain as well.just had a few thoughts here tho.have you started ANY new meds at all(including any OTC meds or herbals) in correlation to just when this 'feeling' started even a few weeks before?it wouldn't hurt to follow up with this with your doc.there are some tests you could have done to see if a source of this can actually be found.i too would take a good look in the brain.many 'issues'that can stem from something within or wrong in the brain and the outter layers surrounding it,could possibly be causing these types of symptoms to show themselves(my brain aneurysm never gave me any actual headaches,but alot of really weird sensations and just plain strange "feelings' inside my head).it is just one possibility that should be at least ruled out.that can be done with just a contrasted MRI in most people.but this needs to be brought to your Rxing docs attention.i hope they can find the reason for this soon.please keep me posted.marcia
__________________
3-22-01,herniated C-6-7
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
problem with headaches from MS CONTIN? roxyroo Pain Management 6 01-26-2011 04:55 PM
MS Contin (Endo Generic) Questions ThreeBadDiscs Pain Management 4 04-29-2009 12:07 PM
ms contin vs statex withdrawal redblurb Addiction & Recovery 0 07-31-2008 12:29 PM
Changing meds-MS Contin? randy71 Pain Management 1 02-27-2008 12:44 PM
mc contin/methadon laulardi666 Pain Management 1 02-16-2008 03:24 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!